RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 9, Pages 1585–1590 (Mi de6306)  

Partial Differential Equations

On the Riemann-Hilbert problem for a degenerate system of first-order equations

K. Sh. Saidov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (694 kB)

Bibliographic databases:
UDC: 517.956.226
Received: 24.06.1985

Citation: K. Sh. Saidov, “On the Riemann-Hilbert problem for a degenerate system of first-order equations”, Differ. Uravn., 23:9 (1987), 1585–1590

Citation in format AMSBIB
\Bibitem{Sai87}
\by K.~Sh.~Saidov
\paper On the Riemann-Hilbert problem for a degenerate system of first-order equations
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 9
\pages 1585--1590
\mathnet{http://mi.mathnet.ru/de6306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=911372}


Linking options:
  • http://mi.mathnet.ru/eng/de6306
  • http://mi.mathnet.ru/eng/de/v23/i9/p1585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020